MAUDE Adverse Event Report: BETA BIONICS INC. INSET; SET, ADMINISTRATION, INTRAVASCULAR

BETA BIONICS INC. INSET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number FG000016-05
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545.Manufacturing site: 3003442380.Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.Investigation in progress (editable/can be removed).
 
Event or Problem Description
It was reported that the patient experienced hyperglycemia associated with a bent cannula.No further information available.

Brand Name
INSET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BETA BIONICS INC.
8 saint mary¿s street
suite 936
boston MA 02215
Manufacturer (Section G)
BETA BIONICS INC.
8 saint mary¿s street
suite 936
boston MA 02215
Manufacturer Contact
courtney smith
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
6032470255
MDR Report Key24784820
Report Number3003442380-2026-89456
Device Sequence Number9935582
Product Code FPA
UDI-Device Identifier05705244026254
UDI-Public05705244026254
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFG000016-05
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2026
Initial Report FDA Received Date04/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age20 YR
Patient SexMale